MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT 5 FR D/L PICC 45 CM BASIC KIT; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG NXT 5 FR D/L PICC 45 CM BASIC KIT; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Catalog Number 7827505
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezh2250 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (rezh2250) have been reported from two canada facilities.Device has not been returned.
 
Event or Problem Description
It was reported that the blue tubing (catheter) is allegedly snapping/breaking off right where it starts.There were apparently 3 incidents in the past month.
 
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.The information provided does not reasonably suggest the event may have caused or contributed to a death or serious injury of a patient, user or other person.Therefore this event is deemed not reportable per 21 cfr part 803.

Brand Name
GROSHONG NXT 5 FR D/L PICC 45 CM BASIC KIT
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key5446033
Report Number3006260740-2016-00042
Device Sequence Number10833483
Product Code LJS
UDI-Device Identifier00801741035340
UDI-Public(01)00801741035340(17)170828(10)REZH2250
Combination Product (Y/N)N
PMA/510(K) Number
K023374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Catalogue Number7827505
Device Lot NumberREZH2250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2016
Event Location Hospital
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2016
Supplement Report FDA Received Date06/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1